Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 88, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 11, 2014, 3:07 PM PST. It took effect at Nov 12, 2014, 4:00 PM PST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2014, 3:07 PM PST (23:07 UTC)
- In effect from
- Nov 12, 2014, 4:00 PM PST
- Expired
- Nov 14, 2014, 9:00 AM PST
- In force
- 41 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
668 WHUS76 KEKA 112307 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 PM PST TUE NOV 11 2014 PZZ470-120715- /O.NEW.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 307 PM PST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS...SOUTH 15 TO 25 KT. * WAVES/SEAS...SOUTH 6 TO 9 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
863 WHUS76 KEKA 120447 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 PM PST TUE NOV 11 2014 PZZ470-121300- /O.CON.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 847 PM PST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 3 AM PST THURSDAY... * WINDS...SOUTH 15 TO 25 KT. * WAVES/SEAS...SOUTH BUILDING TO 6 TO 9 FEET AT 7 SECONDS LATE WEDNESDAY. WEST WAVE 5 TO 6 FT AT 17 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
465 WHUS76 KEKA 121128 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 328 AM PST WED NOV 12 2014 PZZ475-121930- /O.EXA.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 328 AM PST WED NOV 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM THURSDAY... * WINDS...S INCREASING TO 15 TO 25 KT THIS AFTERNOON. * WAVES...S BUILDING TO 8 TO 10 FEET AT 8 SECONDS BY TONIGHT. W TO NW SWELLS 6 FT AT 16 TO 18 SECONDS TODAY BUILDING TO 10 FT BY THURSDAY AS PERIODS GRADUALLY DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-121930- /O.CON.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 328 AM PST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM THURSDAY... * WINDS...S INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON. STRONGEST WINDS OFFSHORE CAPE MENDOCINO. * WAVES...S BUILDING TO 7 TO 9 FEET AT 7 SECONDS BY TONIGHT. W TO NW SWELLS 6 FT AT 15 TO 17 SECONDS TODAY BUILDING TO 8 TO 11 FT BY THURSDAY NIGHT AS PERIODS GRADUALLY DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
446 WHUS76 KEKA 121637 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PST WED NOV 12 2014 PZZ470-475-130045- /O.CON.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 AM PST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST THURSDAY... * WINDS...S INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON. STRONGEST WINDS OFFSHORE CAPE MENDOCINO. * WAVES...S BUILDING TO 7 TO 9 FEET AT 7 SECONDS BY TONIGHT. W TO NW SWELLS 6 FT AT 15 TO 17 SECONDS TODAY BUILDING TO 8 TO 11 FT BY THURSDAY NIGHT AS PERIODS GRADUALLY DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
188 WHUS76 KEKA 122239 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 PM PST WED NOV 12 2014 PZZ450-455-130645- /O.NEW.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 239 PM PST WED NOV 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 4 AM PST FRIDAY. * WAVES...BUILDING TO 10 FT AT 14 SECONDS LATE THU AFTERNOON AND FLUCTUATING NEAR 10 FT THROUGH THU NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-130645- /O.EXT.KEKA.SC.Y.0088.141113T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 PM PST WED NOV 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY... * WINDS...S 15 TO 25 KT THIS EVENING AND OVERNIGHT. A FEW GUSTS UP TO 35 KT AROUND CAPE MENDOCINO BY MIDNIGHT. * WAVES...SOUTHERLY BUILDING TO 7 TO 10 FEET AT 7 TO 9 SECONDS OVERNIGHT. W TO NW SWELL BUILDING TO 10 FT AT 14 SECONDS THU AND FLUCTUATING NEAR 10 FT THU NIGHT AS PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
337 WHUS76 KEKA 130508 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 PM PST WED NOV 12 2014 PZZ470-475-131315- /O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 PM PST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WINDS...S 15 TO 25 KT TONIGHT. A FEW GUSTS UP TO 35 KT AROUND CAPE MENDOCINO. * WAVES...SOUTHERLY 7 TO 10 FEET AT 7 TO 9 SECONDS TONIGHT. W TO NW SWELL BUILDING TO 10 FT AT 14 SECONDS THU AND FLUCTUATING NEAR 10 FT THU NIGHT AS PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-131315- /O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 908 PM PST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM PST FRIDAY... * WAVES...BUILDING TO 10 FT AT 14 SECONDS LATE THU AFTERNOON AND FLUCTUATING NEAR 10 FT THROUGH THU NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
943 WHUS76 KEKA 131032 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 AM PST THU NOV 13 2014 PZZ470-475-131845- /O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 AM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WINDS...NORTH OF CAPE MENDOCINO...SOUTHERLY GUSTS UP TO 30 KT EARLY THIS MORNING. * WAVES...W BUILDING TO 11 FT NEAR 14 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-131845- /O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 AM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY... * WINDS...NORTH OF CAPE MENDOCINO...SOUTHERLY GUSTS UP TO 30 KT EARLY THIS MORNING. * WAVES...W BUILDING TO 9 TO 10 FT NEAR 14 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
347 WHUS76 KEKA 131645 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PST THU NOV 13 2014 PZZ470-475-140045- /O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WAVES...W BUILDING TO 10 TO 11 FT NEAR 14 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-140045- /O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 845 AM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY... * WAVES...W BUILDING TO 10 FT NEAR 14 SECONDS LATE TODAY AND FLUCTUATING NEAR 10 FT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
819 WHUS76 KEKA 132217 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PST THU NOV 13 2014 PZZ470-475-140630- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-141114T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST FRIDAY... * WAVES...W AROUND 10 FT NEAR 14 SECONDS TONIGHT THROUGH FRIDAY MORNING. $$ PZZ455-140630- /O.EXT.KEKA.SC.Y.0089.141114T0000Z-141114T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 217 PM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST FRIDAY... * WAVES...W AROUND 10 FT NEAR 14 SECONDS TONIGHT THROUGH FRIDAY MORNING. $$ PZZ450-140630- /O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 217 PM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY... * WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH LATE TONIGHT. $$
898 WHUS76 KEKA 140500 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PST THU NOV 13 2014 PZZ450-141200- /O.CON.KEKA.SC.Y.0089.000000T0000Z-141114T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 PM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH EARLY FRIDAY MORNING. $$ PZZ470-475-141300- /O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... * WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH FRIDAY MORNING. $$ PZZ455-141300- /O.CON.KEKA.SC.Y.0089.000000T0000Z-141114T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 PM PST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... * WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH FRIDAY MORNING. $$
994 WHUS76 KEKA 141035 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PST FRI NOV 14 2014 PZZ450-455-141400- /O.EXT.KEKA.SC.Y.0089.000000T0000Z-141114T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 AM PST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-141400- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-141114T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 AM PST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141700- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-141114T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
592 WHUS76 KEKA 141403 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 603 AM PST FRI NOV 14 2014 PZZ450-455-141515- /O.EXP.KEKA.SC.Y.0089.000000T0000Z-141114T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 603 AM PST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS EXPIRED. $$ PZZ470-141515- /O.EXP.KEKA.SC.Y.0088.000000T0000Z-141114T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 603 AM PST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS EXPIRED. $$ PZZ475-141700- /O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 603 AM PST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 2:59 PM PST, 8 minutes earlier.
Area forecast discussion, Nov 11, 2:59 PM PST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 259 PM PST TUE NOV 11 2014 .SYNOPSIS...HIGH PRESSURE WILL REMAIN OVER THE WEST COAST INTO EARLY WEDNESDAY WITH DRY CONDITIONS. A FRONT WILL MOVE THROUGH WEDNESDAY NIGHT OR THURSDAY BRINGING RAIN AND BREEZY CONDITIONS AND FOLLOWED BY A COOLING TREND. && .DISCUSSION...HIGH CLOUDS BEGINNING TO FILTER ACROSS THE CWA FROM THE SOUTHWEST AS A PACIFIC FRONT SLOWLY APPROACHES. MAIN IMPACTS TODAY AND TONIGHT WILL BE A BIT WARMER TEMPERATURES DUE TO THE BLANKET AFFECT OF THE CLOUD COVER AND LESS CHANCE OF ANY LOCALIZED STRATUS OR FOG OVERNIGHT. NAM12 SHOWS SOME SPRINKLES OR DRIZZLE POSSIBLE ALONG THE COAST TONIGHT BUT LEFT THAT OUT THINKING IT IS THE NAM BEING TO AGGRESSIVE IN QPF ESTIMATES. ALTHOUGH SOME COASTAL LOW CLOUDS AND PATCHY FOG IS NOT OUT OF THE QUESTION. MODEL RUNS CONTINUE TO REMAIN IN GOOD AGREEMENT FOR WEDNESDAY AND THURSDAY. WEDNESDAY WILL BEGIN DRY AND RELATIVELY WARM UNDER THE AFFECTS OF THE PERSISTENT RIDGE THAT HAS BEEN OVER THE WEST COAST FOR MANY DAYS NOW. BY LATE THIS AFTERNOON MID AND HIGH CLOUDS WILL BEGIN TO STREAM OVER THE AREA IN ADVANCE OF AN APPROACHING FRONTAL SYSTEM. THE VIGOROUS UPPER LEVEL TROUGH OVER THE BERING SEA SPAWNED A STRONG LOW PRESSURE SYSTEM OVER THE SOUTHERN GULF OF ALASKA. THIS SYSTEM IS BREAKING DOWN THE PERSISTENT RIDGE OVER THE WEST COAST ALLOWING FOR ZONAL FLOW TO DEVELOP INTO THE COAST. THIS IN TURN WILL ALLOW FOR A SURFACE LOW AND ASSOCIATED COLD FRONT TO DEVELOP AND MOVE OVER THE AREA BRINGING PLENTY OF MOISTURE TO NW CAL. SOME UNCERTAINTY ON PRECISE TIMING FOR PRECIP REACHING THE COAST STILL REMAINS BUT IN GENERAL IT WILL RAIN WED NIGHT INTO THURS MORNING. THIS WILL BE A FAST MOVING STORM...DROPPING ANYWHERE FROM A FEW TENTHS TO A COUPLE INCHES OF RAIN AS IT PASSES. WINDS MAY ALSO BECOME GUSTY OVER COASTAL RIDGES. BEHIND THE FRONT ON THURSDAY INTO FRIDAY...RAIN WILL TAPER TO SHOWERS AS RIDGING BEGINS TO BUILD BACK OVER THE WEST COAST. THE POST FRONTAL SHOWER ACTIVITY WILL LIKELY BE HEAVIEST OVER THE NORTH AND DECREASE ON FRIDAY. NORDQUIST/TONKIN .LONG TERM (SATURDAY THROUGH TUESDAY)...SHORTWAVE RIDGING WILL BUILD IN OVER THE AREA ON SATURDAY...BEFORE MODELS PROG ANOTHER FRONTAL BOUNDARY TO APPROACH NORTHWEST CALIFORNIA STARTING SATURDAY NIGHT. HAVE KEPT POPS NEAR CLIMO SATURDAY NIGHT INTO EARLY SUNDAY AS THE 12Z RUN OF THE GFS BRINGS PRECIPITATION SOUTH AND EAST THROUGH THE AREA...WHILE THE LATEST RUN OF THE ECMWF NOW HAS THE SYSTEM FALLING APART AS IT APPROACHES THE COAST...KEEPING MUCH OF THE AREA DRY. FURTHER... MODELS CONTINUE TO PROG RELATIVELY HIGH 500 MB HEIGHTS AND GENERAL RIDGING CONTINUING OVER THE AREA. WILL NEED TO MONITOR THE SITUATION AS WE GET CLOSER IN TIME. HEADING INTO MONDAY...MODELS ARE NOW IN AGREEMENT IN AN UPPER LOW UNDERCUTTING THE RIDGE...BRINGING WIDESPREAD PRECIPITATION TO NORTHWEST CALIFORNIA MONDAY INTO TUESDAY. RAMPED POPS UP FOR THIS TIME FRAME...GENERALLY CHANCE TO LIKELY...WHICH MATCHES UP WELL WITH THE NEIGHBORS. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE WEEKEND BEFORE DROPPING A BIT MONDAY INTO TUESDAY WITH LOWER HEIGHTS MOVING OVERHEAD...ASSOCIATED WITH THE LOW. STP && .AVIATION...GENERALLY VFR CONDITIONS ACROSS THE INTERIOR AS MAINLY HIGH CLOUDS DRIFT OVER THE REGION FROM THE SOUTH. NO STRATUS OR FOG IS EXPECTED TONIGHT/TOMORROW MORNING DUE TO THE HIGH CLOUD COVER AND SOUTHERLY FLOW. THE COAST WILL BE A LITTLE TRICKIER AS SOME LOW CLOUDS AND DRIZZLE IS POSSIBLE OVERNIGHT BUT TOWARD THE LATE MORNING HOURS THE SOUTHERLY WINDS SHOULD PICK UP ALONG THE COAST ALLOWING MIXING AND DOWNSLOPING DRIER AIR TO FILTER ACROSS THE COAST SIDE TERMINALS. && .MARINE...LONG PERIOD WAVES ARE NOW BUILDING INTO THE WATERS WITH PERIODS AROUND 20 SECONDS. THIS IS A COUPLE OF SECONDS LONGER THAN PREVIOUSLY THOUGHT WHICH IS ONLY GOING TO INCREASE THE SNEAKER WAVE AND SHAOLING THREATS. THIS SWELL WILL BUILD OVERNIGHT WHILE DECREASING IN PERIOD TO AROUND 17 SECONDS TONIGHT THROUGH WEDNESDAY. MARINERS AND BEACHGOERS ARE STRONGLY SUGGESTED TO BE VERY CAREFUL OVER THE NEXT 36 OR SO HOURS. STAY ALERT AND WATCH FOR LARGER WAVES THAT CAN SEEM TO COME OUT OF NOWHERE. THE SWELL WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT AT THE SAME TIME AS SOUTHERLY WINDS INCREASE AHEAD OF A STORM SYSTEM. WINDS WILL CLIMB INTO THE SMALL CRAFT RANGE IN THE NORTHERN OUTER WATERS AND POSSIBLY THE SOUTHERN OUTER AND NORTHERN INNER AS WELL. CONFIDENCE IS HIGHEST IN THE NORTHERN OUTER WATERS SO HAVE ONLY ISSUED A SMALL CRAFT FOR THIS ZONE AT THIS TIME. THE WINDS WILL DECREASE THURSDAY BEHIND THE COLD FRONT LEAVING LIGHT TO MODERATE WINDS FOR THE REST OF THE WEEK...THOUGH LARGER SWELLS WILL CONTINUE TO PROPAGATE THROUGH THE WATERS. RPA && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 11, 11:38 AM PST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1138 AM PST TUE NOV 11 2014 CAZ001-002-121445- REDWOOD COAST-MENDOCINO COAST- 1138 AM PST TUE NOV 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LONG PERIOD SWELLS WILL BUILD ALONG THE NORTHWEST CALIFORNIA COAST TODAY INTO WEDNESDAY BRINGING AN ENHANCED SNEAKER WAVE RISK. BEACHGOERS ARE ENCOURAGED TO NEVER TURN THEIR BACKS ON THE OCEAN AND TO AVOID ROCKS AND JETTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STORM WILL MOVE INTO NW CALIFORNIA LATE WEDNESDAY INTO THURSDAY. THIS WILL BRING WIDESPREAD RAIN WITH STORM TOTALS UP TO 2 TO 3 INCHES POSSIBLE OVER PRONE AREAS. WINDS MAY ALSO BECOME GUSTY ALONG COASTAL RIDGES JUST AHEAD OF FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-121445- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1138 AM PST TUE NOV 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A POTENT STORM WILL MOVE INTO NW CALIFORNIA LATE WEDNESDAY INTO THURSDAY. THIS WILL BRING WIDESPREAD RAIN WITH STORM TOTALS UP TO 2 TO 3 INCHES POSSIBLE OVER PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.